# SDR QR9R20211021007

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724409826
- Aircraft time: 1,238 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: L304M1003101
- Condition: Unreliable
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

WINDSHIELD WIPER BECAME INOPERATIVE DURING ENGINE RUN-UP. REPLACED WIPER MOTOR IAW 30-40-00,4-4.
